×

Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type. (English) Zbl 1153.54307

Fixed Point Theory Appl. 2007, Article ID 54101, 9 p. (2007); erratum ibid. 2008, Article ID 274793, 2 p. (2008).
In the present paper common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type are given.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Sessa, S, On a weak commutativity condition of mappings in fixed point considerations, Publications de l’Institut Mathématique, 32(46), 149-153, (1982) · Zbl 0523.54030
[2] Jungck, G, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences, 9, 771-779, (1986) · Zbl 0613.54029
[3] Jungck, G, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East Journal of Mathematical Sciences, 4, 199-215, (1996) · Zbl 0928.54043
[4] Jungck, G; Rhoades, BE, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory, 7, 287-296, (2006) · Zbl 1118.47045
[5] Branciari, A, A fixed point theorem for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 29, 531-536, (2002) · Zbl 0993.54040
[6] Rhoades, BE, Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 2003, 4007-4013, (2003) · Zbl 1052.47052
[7] Aliouche, A, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, Journal of Mathematical Analysis and Applications, 322, 796-802, (2006) · Zbl 1111.47046
[8] Vijayaraju, P; Rhoades, BE; Mohanraj, R, A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 2005, 2359-2364, (2005) · Zbl 1113.54027
[9] Zhang, X, Common fixed point theorems for some new generalized contractive type mappings, Journal of Mathematical Analysis and Applications, 333, 780-786, (2007) · Zbl 1133.54028
[10] Nadler, SB, Multi-valued contraction mappings, Pacific Journal of Mathematics, 30, 475-488, (1969) · Zbl 0187.45002
[11] Naidu, SVR, Fixed points and coincidence points for multimaps with not necessarily bounded images, Fixed Point Theory and Applications, 2004, 221-242, (2004) · Zbl 1122.54307
[12] Singh, SL; Mishra, SN, Coincidences and fixed points of nonself hybrid contractions, Journal of Mathematical Analysis and Applications, 256, 486-497, (2001) · Zbl 0985.47046
[13] Dube, LS, A theorem on common fixed points of multi-valued mappings, Annales de la Societé Scientifique de Bruxelles, 89, 463-468, (1975) · Zbl 0309.54036
[14] Azam, A; Beg, I, Coincidence points of compatible multivalued mappings, Demonstratio Mathematica, 29, 17-22, (1996) · Zbl 0862.54039
[15] Kamran, T, Common coincidence points of [inlineequation not available: see fulltext.]-weakly commuting maps, International Journal of Mathematics and Mathematical Sciences, 26, 179-182, (2001) · Zbl 1006.54061
[16] Hadžić, O, Common fixed point theorems for single-valued and multivalued mappings, Review of Research. Faculty of Science. Mathematics Series, 18, 145-151, (1988) · Zbl 0729.54032
[17] Kaneko, H; Sessa, S, Fixed point theorems for compatible multi-valued and single-valued mappings, International Journal of Mathematics and Mathematical Sciences, 12, 257-262, (1989) · Zbl 0671.54023
[18] Kaneko, H, A common fixed point of weakly commuting multi-valued mappings, Mathematica Japonica, 33, 741-744, (1988) · Zbl 0664.54031
[19] Chang, TH, Common fixed point theorems for multivalued mappings, Mathematica Japonica, 41, 311-320, (1995) · Zbl 0840.47041
[20] Shrivastava, PK; Bawa, NPS; Nigam, SK, Fixed point theorems for hybrid contractions, Varāhmihir Journal of Mathematical Sciences, 2, 275-281, (2002) · Zbl 1033.54523
[21] Taylor, LE, A contractive mapping without fixed points, Notices of the American Mathematical Society, 24, a-649, (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.